# SDR 08FDEA04696

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB710826
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 ER IS WORN.  NR 3 PYLON PANEL 487ER WAS WORN BEYOND ALLOWABLE LIMITS IAW SRM 54-00-01 VOL I PG 5.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 54-00-01 VOL I PG 11.  ALODINED AND PRIMED DOUBLER AND FILLER IAW SRM 51-21-01 VOL II.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-31-01 VOL II.
